I am the mother of a 12yr old daughter diagnosed with Shizoeffective Disorder whose has had several inpatient and outpatient stays without much success. I am looking for long term residential placement for her and need any and all resources out there. Does anyone have any suggestions or recommendations for me? I am emotionally and physically exhausted and frustrated with the system both publically and privately and desperately need help!
the best listing of carefully evaluated sites I have ever seen is in the possession of company that you can access at www.lifecare.com. Unfortunately they deal primarily through employers, so you may have to go through an e.a.p service from your employer or your husband's. You might see if you can get help from them directly.
If all of that fails, go the social worker in one of the hospitals and work with her or him about finding the appropriate site. That is suppose to be their job.
i have a son that has schizophrenia, if u can get her on the right meds she can live a normal life, of course with a lot of love and counciling. It is a very hard and tiring thing to deal with, no easy answers, but from our experience with our son we are glad we helped him, he is now 21 living alone and doing quite well.He take zyprexa at nite and zoloft during day.God bless.
I placed my youngest (she had just turned 5) a year and a half ago in an ICF/MR. (Intermediate Care for the Mentally Retarded). She is also autistic....which made it very difficult to handle her. I was in a position where I could move, so 8 months ago, my family moved to live in the same town where she lives. I still have difficulty handling her and only have her over once a week for about 3 hours (during the school year). When we lived a distance, we would visit every other week. I'm not sure how we would have kept up with this had we not moved closer.
Don't Don't Don't Don't feel guilty if you decide on placement. We also have a daughter who has Attention Deficit Disorder and probably ODD as well. My youngest is very happy where she is and life at home is a little easier.
Well, it looks like the fee is down to $5 - from the UK side of the world anyway. Shame though that it isn't free.... there are lots of people who haven't got enough money to pay and so they go to other sites where they CAN get free advice. And there are even some who don't have bank accounts with debiting facilities because they don't have enough incoming money to take the risk of overdrawing. Like me LOL :)
Yes, I am doing ok, I am still on Buspar and Zoloft, I would like to discontinue the zoloft and just stay on the Buspar for now. I am growing weary of taking medications and part of me thinks that I am actually feeling worse now that I am on meds.
Like ...for example because I have to take pills, every time I take the pill it reminds me of the problem, sounds stupid doesn't it. What do you think ?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.